# SDR UE5R052709

- Difficulty date: May 27, 2009
- Submitted: May 27, 2009
- Operation: General aviation
- Engine: Pwa PT6A67R
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 3039129
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING BENCH FLOW TEST OF DUPLEX FUEL NOZZLE ASSEMBLY, IT WAS NOTED THAT THERE WAS A LEAK COMING FROM THE WELD LOCATED ON THE FUEL NOZZLE ASSEMBLY BODY.
